Control of the chaotic duffing equation with uncertainty in all parameters

A. Loria, E. Panteley, H. Nijmeijer

Research output: Contribution to journalArticleAcademicpeer-review

57 Citations (Scopus)
1 Downloads (Pure)

Abstract

In this work, we deal with the open problem of controlling the periodically forced Duffing equation with uncertainty in all parameters. To date, several control schemes have been proposed to adapt for the linearly appearing unknown parameters but no solution exists for the case when the frequency of the periodic forcing is also unknown. We prove for the state feedback control case, global, asymptotic convergence for constant and time-varying references. We extend these results to the position feedback case and prove global ultimate boundedness
Original languageEnglish
Pages (from-to)1252-1255
JournalIEEE Transactions on Circuits and Systems. I, Fundamental Theory and Applications
Volume45
Issue number12
DOIs
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Control of the chaotic duffing equation with uncertainty in all parameters'. Together they form a unique fingerprint.

Cite this